# SDR CALA2025032403119

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 59,127 hours, 17,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64183207
- Part serial: 0144
- Condition: Not Reported
- Location: Zone 800
- Part time: 60,332 hours, 18,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED REMOVAL, RESTORE L3 DOOR ESCAPE SLIDES PER MFR CMM AND ANY UNITED SUPPLEMENTS. REMOVED AND REPLACED L3 DOOR ESCAPE SLIDE AND SECURED REF AMM 25-66-03.
